# SDR ASOA201000735

- Difficulty date: May 12, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 18,141 hours, 13,387 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

INDICATED AIRSPEED DISAGREEMENT FOLLOWED BY EFIS COMP MON. QRH DIRECTED US TO CHANGE TO ADC 1. CORRECTED PROBLEM ONLY TO HAVE RUDDER LIMIT CAUTION MESSAGE ILLUMINATED. SWITCHED BACK TO ADC 2, FIXED PROBLEM. STALL FAIL CAUTION ILLUMINATED. PFD (EMERGENCY DECLARED) NR 1, NR 2, AND NR 3 PITOT SYS FOUND CONTAMINATED. ALL 3 SYS CONTAMINATION REMOVED, INSPECTED AND LEAK TESTED SERVICABLE IAW AMM 34-11-00. ACFT OK FOR SERVICE. CAT II AND RVSM CHECKS COMPLIED WITH BF7016524.   (CLOSED)
